Ask a doctor

I Have Black Dots That Look Like Blackheads but They Aren't, and Lumpiness Plus Broken Veins?

The above is since I had Perlane, which I have had several times over several years. My nurse told me she could dissolve it for me, but I don't know if that would get rid of the black dots and it wouldn't help the broken veins. I'm based in the uk, has anyone experienced anything like this befor, and should I go for the dissolving treatment?

Doctor Answers (2)

Perlane and issues after

+1

You should have a full assessment with your provider - sometimes after injecting a volumizer, it pushes (what otherwise weren't so obvious) blackheads or skin imperfections that are more noticable now. Lumpiness and/or bumps can typically be massaged and smoothing done, early after treatment.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

Perlane, Bumps, Broken Vessels...

+1

The black dots I do not know how that is correlated to Perlane injections...consider a medical facial and a microdermabrasion.  Broken capillaries can just happen in time and age.  Those can be treated with a photofacial or other laser.  If you are unhappy with your filler results get it dissolved, sometimes you can apply pressure to the bumps and smooth them out without completely dissolving the product.  Other wise, treat the existing issues on your face. 

Hope this helps.

 

 

Dr. Grant Stevens        Marina Plastic Surgery Associates          Marina del Rey, CA         The Institute

 

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 75 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.